Medical Questions > Nutrition > Weight Loss Forum

Unable to lose weight on Ortho Tri Cyclen Lo?

Hi, I started taking Ortho Tri Cyclen Lo about 4 months ago. I gained about 7 pounds due to a change in my eating habits. Recently, I've been eating healthier and less and I've been going to the gym about 3 days a week. It's been two weeks that I have been doing this and I have not lost any weight. This does not make any sense to me, as I know that I am creating a calorie deficit yet my weight has stayed the same. Could my birth control be the cause of this? Before I began taking the birth control pill, whenever I began eating less and working out more, I'd lose weight a lot faster than now.

Thanks!
Did you find this post helpful?
|

User Profile
replied May 15th, 2009
Experienced User
I had the worst time of my life shedding the weight ortho try cylclen lo made me gain. So it got to a point to where i just changed my bc pills cuz I cant afford to gain so fast without being able to lose it. So if you can, try switching to Lo Ovaral (sp) I didnt gain any weight when using that. Good luck!
|
Did you find this post helpful?

User Profile
replied May 23rd, 2019
Thank you for asking at Ehealth forum!

I read your question and I understand your concern.
There is no problem with ortho cyclen low because it contains less estrogen. I would suggest you to have regular exercise and start modified atkin diet.
I hope it helps. Stay in touch with your healthcare provider for further guidance as our answers are just for education and counselling purposes and cannot be an alternative to actual visit to a doctor.
Take care
Khan
|
Did you find this post helpful?
Must Read
What is metabolic syndrome and how is it characterized? Get started by learning more about metabolic or insulin resistance syndrome here....
Is insulin resistance related to metabolic syndrome? Does a poor diet cause metabolic syndrome? And are you at risk of developing this metabolic disorder?...
Does metabolic syndrome manifest any symptoms? Learn the characteristic signs and symptoms of metabolic problems, plus know when to seek medical help....
DISCLAIMER: "Ask a Doctor" questions are answered by certified physicians and other medical professionals. For more information about experts participating in the "Ask a Doctor" Network, please visit our medical experts page. You may also visit our Weight Loss , for moderated patient to patient support and information.

The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician. Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.